# SDR DALA2019070804136

- Difficulty date: July 4, 2019
- Submitted: July 10, 2019
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 82,474 hours, 37,977 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sdac
- Condition: Faulty
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3227 - HYD - GREEN AND YELLOW HYDRAULIC SYSTEM OVERHEAT MESSAGES. SYSTEM SHUTDOWN AND GRAVITY GEAR EXTENSION REQUIRED PER QRH. DURING LANDING #3 AND #4 MAIN TIRES FLAT SPOTTED AND BLOWN. CORRECTIVE ACTION: FOUND SDAC #2 TO BE CAUSING ERRONEOUS INDICATIONS. REPLACED SDAC #1 AND #2. REPLACED #3 AND #4 WHEEL AND BRAKE ASSEMBLIES.
